Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What causes decrease in size of painful testicles?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9627 Questions
Question
I have a problem with my testicles, they are shrinking and they are almost half the size and aching, i have looked it up on the internet and i have related my case to excessive masturbation, i have also found out that this can cause erectile dysfunction and infertility, I REALLY DONT WANT THAT what can i do and what can i take to help this??
Posted Thu, 28 Aug 2014 in Testicle Problems
 
 
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
All the problems are due to anxiety.

Detailed Answer:
Hello
Thanks for your query,

Based on the facts that you have posted it appears that you have been indulging in masturbation since many years and now facing problems related to sexual activities. You have a doubt about the size of the testicles being reduced to half.

First of all there is myth in a mind of common man that excessive masturbation is the reason of all sexual problems. But I would like to state that it has been discussed in scientific forums all over the world and proved scientifically that masturbation does not have any negative effect on any organ or system in the body. All the problems that you are facing now are mind related and due to anxiety.

Following measure will help you to boost up your confidence and to improve your general health and sexual potency.
1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet rich in vegetables and fruits and Vitamin A, C, D, E and Zinc
3)Take anti oxidants like Almonds 5-6 everyday.
4) Avoid alcohol and smoking.

Though it is harmless, excessive and frequent habitual masturbation does affect quality of erection and delays ejaculation.Please try to reduce the frequency of masturbation by keeping yourself busy in activities like sports,reading ,social work etc so that you will not get free time to masturbate.

As regards pain in testicles you can take pain killers like Diclofenac twice daily for 5 days.

Hope I have answered your query, please feel free to ask if you have more questions ,
I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: What causes decrease in size of painful testicles? 2 hours later
Im not trying to undermine your evaluation but i indulged in an hour long game of badminton today and the pain was excruciating at the end of it, and i am 110% certain that my testicles have shrunk and i dont want to ignore the pain because it is telling me something is wrong, i will stop masturbating for life now however. Are you certain that it is in the mind? and will it heal over time if i stop masturbating?
 
 
Answered by Dr. P. T. Patil 10 hours later
Brief Answer:
very likely to be in the mind

Detailed Answer:
Hello
Thanks for follow up.

The pain in testicles after playing could be due to trivial trauma while playing or mild infection of Epididymis. This.This can be cured with anti inflammatory drugs like Diclofenac twice daily for a week .
As regards size of the testicles being reduced (which is unlikely), it is to be confirmed by doing Ultrasound scanning of scrotum.

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor